MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB; PISTON SYRINGE
Model Number 305905
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 3ml ll w/ndl sftygld 23x1 rb had a loose stopper: "the rubber plug of the needle core slips off.".
 
Event or Problem Description
It was reported that a syringe 3ml ll w/ndl sftygld 23x1 rb had a loose stopper: "the rubber plug of the needle core slips off".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-02-01.H6: investigation summary: two photos and one 3ml syringe with attached safetyglide needle (p/n 305905) were received.The sample and photos were visually evaluated.When the plunger rod of the syringe was pulled it separated inside the barrel from the stopper.Further examination of the plunger rod revealed that the head was not formed all the way resulting in a square shape which is rejectable per product specification.Potential root cause for the short shot defect is associated with the molding process.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.
 
Additional Manufacturer Narrative
H.6.Investigation: two photos were received and evaluated.One photo displayed a single safetyglide combo blister pack from batch 0136219 (p/n 305905).One photo displayed a loose 3ml syringe with safetyglide needle attached.It was observed in the photo with the syringe, the stopper was in the bottom of the barrel and separated from the plunger rod that was fully extended.It appeared the retraining ring on the plunger rod was not completely formed, which was rejectable per product specification.Potential root cause for the short shot defect is associated with the molding process.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11275416
Report Number1213809-2021-00055
Device Sequence Number4960323
Product Code MEG
UDI-Device Identifier30382903059059
UDI-Public30382903059059
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number305905
Device Catalogue Number305905
Device Lot Number0136219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/11/2021
06/15/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/17/2021
06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1